MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD TI +6 OFFSET; PROSTHESIS, EXTREMITY

ZIMMER BIOMET, INC. MINI TRAY STD TI +6 OFFSET; PROSTHESIS, EXTREMITY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant medical products: catalog#: 113629 comp primary stem 9mm mini lot#: 190250.Catalog#: 010000589 comp rvrs 25mm bsplt ha+adptr lot#: 049210.Catalog#: ti-115310 comp vrsdl glnspr 36mm ti lot#: 211620.Catalog#: 115395 comp rvs cntrl 6.5x25mm st/rst lot#: 526270.Catalog#: 180551 comp lk scr 3.5hex 4.75x20 st lot#: 805130.Catalog#: 180552 comp lk scr 3.5hex 4.75x25 st lot#: 461970.Catalog#: 180553 comp lk scr 3.5hex 4.75x30 st lot#: 980730.Catalog#: 180554 comp lk scr 3.5hex 4.75x35 st lot#: 997650.Catalog#: 110031418 cr prolong 36mm brng std lot#: 64578844.Catalog#:118000 25mm versa-dial taper adaptor lot#: 399130.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00692, 0001825034-2021-00693, 0001825034-2021-00694.
 
Event or Problem Description
It was reported that approximately 8 months post implantation the patient is experiencing itching in and around the shoulder and all over his body.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to the patient's condition - allergy to cobalt.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A definitive root cause cannot be determined.Patient noted allergy to cobalt, however, all implanted devices are made of titanium, therefore, it remains unknown what is causing the itching.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI TRAY STD TI +6 OFFSET
Common Device Name
PROSTHESIS, EXTREMITY
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11457024
Report Number0001822565-2021-00662
Device Sequence Number3632101
Product Code PHX
UDI-Device Identifier00887868231469
UDI-Public(01)00887868231469(17)290331(10)64352530
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031414
Device Lot Number64352530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/08/2021
06/03/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/09/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82